Volume 12 Number 1
Download current issue
Download complete current issue. For Screen
For Printing
Recent Issues

Volume 12, 1 issue

Volume 11, 5 issues

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editors’ Addresses
Editors’ Interests
Scientific Advantages
Submission Guidelines
Submission Form
Ethics Statement
Editorial Login
Author Index
Coming Soon
Contacts
 
ISSN: 1944-4184 (e-only)
ISSN: 1944-4176 (print)
Author Index – D
D'Avanzo, Joseph
Damelin, Steven
A BMO Theorem for diffeomorphisms on R^D of small distortion an application to piano signature noise and beat
The Truncated and Supplemented Pascal Matrix and Applications
Daneshpajouh, Hamed
An interesting proof of the nonexistence of a continuous bijection between $\mathbb{R}^n$ and $\mathbb{R}^2$ for $n\neq 2$
Daneshpajouh, Hamid
An interesting proof of the nonexistence of a continuous bijection between $\mathbb{R}^n$ and $\mathbb{R}^2$ for $n\neq 2$
Daniel, Jennifer
Dannenberg, Matthew
The isoperimetric problem in the plane with the sum of two Gaussian densities
Darafsheh, Mohammad Reza
On $\mathbb{G}$-graphs of certain finite groups
Darakchieva, Aglika
The vibration spectrum of two Euler-Bernoulli beams coupled via a dissipative joint
Datta, Rankeya
Free and very free morphisms into a Fermat hypersurface
Davies, Samantha
Algorithms for finding knight's tours on aztec diamonds
Davis, Jacqkis
Superlinear convergence via mixed generalized quasilinearization method and generalized monotone method
Davis, Jeffrey
A generalization of Eulerian numbers via rook placements
Davis, Matthew
Properties of sets of non-transitive dice with few sides
Davis, Mitchell
The behavior of a population interaction-diffusion equation in its subcritical regime
Davis, Nichole
On the difference between an integer and the sum of its proper divisors
Dean, James
On nonabelian representations of twist knots
DeBenedetto, Justin
Quadratic forms representing all primes
Debnath, Joyati
The MAA undergraduate poster session 1991--2013
DeCelles, Amy
On graphs for which every planar projection lifts to a knotted spatial embedding
Decker, Robert
Numerical results on existence and stability of steady state solutions for the reaction-diffusion and Klein--Gordon equations
Numerical existence and stability of solutions to the distributed spruce budworm model
DeFord, Daryl
Seating rearrangements on arbitrary graphs
DeGraaf, Stephanie
Knight's tours on boards with odd dimensions
DeHoet, Courtney
Positive solutions to singular third-order boundary value problems on purely discrete time scales
Del Duca, Laura
RNA, local moves on plane trees, and transpositions on tableaux
DeLong, Matthew
Colorability and determinants of T(m,n,r,s) twisted torus knots for n ≡ ± 1 (mod m)
DeLoss, Laura
Minimum rank, maximum nullity and zero forcing number for selected graph families
Delp, Kelly
Two-parameter taxicab trig functions
Demirkaya, Aslihan
Numerical results on existence and stability of steady state solutions for the reaction-diffusion and Klein--Gordon equations
Numerical existence and stability of solutions to the distributed spruce budworm model
Dennis, Melanie
Stick numbers in the simple hexagonal lattice
DeSantis, Derek
On the geometric deformations of functions in~$L^2[D]$
Deveau, Andrew
DeVito, Jason
Quasi-positive curvature on a biquotient of Sp(3)
DeWitt, Andrea
Diawara, Norou
Linear dependency for the difference in exponential regression
Diaz-Lopez, Alexander
Peak Sets of Classical Coxeter Groups
Dickman, Benjamin
Computing points of small height for cubic polynomials
Diefenderfer, Nathan
Prime vertex labelings of several families of graphs
Dietz, Jill
On the Chermak-Delgado lattices of split metacyclic p-groups
Digilov, Yan
Energy Minimizing Unit Vector Fields
Ding, Wandi
Discrete time optimal control applied to pest control problems
Dishong, Alex
The Fibonacci sequence under a modulus: computing all moduli that produce a given period
Dix, James
Oscillation of solutions to non-linear first-order delay differential equations
Dix, Julio
Oscillation of solutions to non-linear first-order delay differential equations
Dlugie, Ethan
On uniform large-scale volume growth for the Carnot-Carathéodory metric on unbounded model hypersurfaces in $\mathbb{C}^2$
Dodge, Craig
Some nonsimple modules for centralizer algebras of the symmetric group
Doebel, Elizabeth
Knight's tours on boards with odd dimensions
Dogru, Filiz
Outer billiards and tilings of the hyperbolic plane
Dohrmann, Haley
Splitting techniques and Betti numbers of secant powers
Donovan, Rob
An exploration of ideal-divisor graphs
Doran, Christina
New algorithms for modular inversion and representation by the form x2 + 3xy + y2
Dorff, Michael
Embeddedness for singly periodic Scherk surfaces with higher dihedral symmetry
Nonacademic careers, internships, and undergraduate research
Dorff, Rebecca
Proof of the Planar Double Bubble Conjecture using Metacalibration Methods
Dorward, Robert
A generalization of Zeckendorf's theorem via circumscribed m-gons
Doughty, Robert
Arranging kings k-dependently on hexagonal chessboards
Dray, Tevian
Classifying linear operators over the octonions
Dresden, Gregory
Finding cycles in the kth power digraphs over integers modulo a prime
Drube, Paul
Drummond, Rachel
How false is Kempe's proof of the Four Color Theorem? (Part II)
Dukehart, Adam
Loxodromes on hypersurfaces of revolution
Dukes, Patrick
Commutation Classes of Double Wiring Diagrams
Duncan, Noah
Time stopping for Tsirelson's norm
Dunn, Charles
Tiling annular regions with skew and T-tetrominoes
Dunn, Corey
On the faithfulness of the representation of Gl(n) on the space of curvature tensors
Dutter, Seth
The complement of Fermat curves in the plane
Dyck, Adam
An Erd\H{o}s--Ko--Rado theorem for subset partitions
Dye, Heather
Promoting REU participation from students in underrepresented groups